| Catalog Number |
00515047500 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in singapore.The event is confirmed.Visual examination of the returned product identified functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as a manufacturing issue exacerbated by a design issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that outside of surgery the handpiece became very hot after powering on.There was no patient involvement.Due diligence is complete.No additional information is available.During device evaluation, the batteries were leaking electrolyte.